# SDR 9615263227

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 757A000008
- Condition: Seized
- Location: Nr 1
- Part time: 11,613 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES PRESENT IN COCKPIT AND CABIN FOLLOWED BY A PACK ONE OVERHEAT MESSAGE.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES AND THE FUMES CEASED.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT AT THE ORIGINAL DESTINATION.  MAINTENANCE FOUND THE NR 1 PACK AIR CYCLE MACHINE SEIZED AND A CLAMP ON THE PACK OUTLET DUCT BROKEN.  REPLACED THE AIR CYCLE MACHINE AND CLAMP.  LEAK AND OPERATIONAL CHECK OK.
